Journal of Nonlinear Mathematical Physics

Volume 6, Issue 3, August 1999, Pages 344 - 354

Coadjoint Poisson Actions of Poisson-Lie Groups

Authors
Boris A. KUPERSHMIDT, Ognyan S. STOYANOV
Corresponding Author
Boris A. KUPERSHMIDT
Received 10 February 1999, Accepted 10 March 1999, Available Online 2 August 1999.
DOI
https://doi.org/10.2991/jnmp.1999.6.3.9How to use a DOI?
Abstract
A Poisson-Lie group acting by the coadjoint action on the dual of its Lie algebra induces on it a non-trivial class of quadratic Poisson structures extending the linear Poisson bracket on the coadjoint orbits.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
6 - 3
Pages
344 - 354
Publication Date
1999/08
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1999.6.3.9How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Boris A. KUPERSHMIDT
AU  - Ognyan S. STOYANOV
PY  - 1999
DA  - 1999/08
TI  - Coadjoint Poisson Actions of Poisson-Lie Groups
JO  - Journal of Nonlinear Mathematical Physics
SP  - 344
EP  - 354
VL  - 6
IS  - 3
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1999.6.3.9
DO  - https://doi.org/10.2991/jnmp.1999.6.3.9
ID  - KUPERSHMIDT1999
ER  -